Article: A new subfamily of Figitidae (Hymenoptera, Cynipoidea).

Article Information

Authors
Year
2001-03-01
Title
A new subfamily of Figitidae (Hymenoptera, Cynipoidea).
Journal
Zoological Journal of the Linnean Society
Volume
133
Part
4
Pages
483-494

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files